U.S. doctors online nowAsk doctors free
A 18-year-old male asked:

I had a completely torn knee acl. i just got surgery 3 weeks ago and been taking a lot of painkillers. will this affect my period at all?

1 doctor answer1 doctor weighed in
Dr. John Moor
Sports Medicine 38 years experience
Unlikely.: It is unlikely that a pain killer will affect your period.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.